# SDR 2006UALA00710

- Difficulty date: April 15, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: 57UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 57,425 hours, 9,359 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP LEFT SIDE ZONE-A AND ZONE-A GALLEY.  REPLACED ENTIRE EEL FEEDER CABLE INCLUDING LIGHT STRIPS, OPS CK
